Discussions By Condition: Gastrointestinal conditions

Bloating and stomach problems mon-fri

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • June 30, 2010
  • 11:50 AM

Hi all,

I have been suffering with stomach bloating and gas for the last six months, but it seems to be an unusual pattern and I really cant find any further information on it..

I was generally fine in the morning, but then after lunch the symptoms would start, generally to varying degrees but in some cases the bloating would be causing quite servere pain by the evening time.

The really strange thing is that this only affects me monday-friday, on the weekends i dont really experience it and have just returned from a holiday where i didnt really experience any problems either.

My diet doesnt really change much between work days and the weekend, i did consider stress related as i work quite long hours, but i dont really get stressed from work, and i dont really think that it would be that noticalby different friday/saturday.

Could it be related to getting up earlier? i have always been more regular on days when i wake up early..

I went to the dr who diagnosed IBS and prescribed mebeverine, which i started taking three times a day before meals. This seems to be a small improvement, although it seems to have just delayed the symptoms (they are more common early evening rather than early afternoon since taking them).

Does anyone have any ideas or similar experiences? Any experiences taking mebeverine? (im not sure if i should stick to the meals as the times can be irregular)

Thanks in advance!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?